Apr 17, 2012
I have a gay partner before. after a year, we meet again this month. and after we had sex, i experience some symptoms of gonorrhea. what kind of medicine should i take?
Response from Dr. Young
The issue isn't what medication you should take, but what illness, if any that you have. If you're experiencing symptoms, you should get an evaluation by a health care provider. In addition to gonorrhea, you should have the usual panel of testing for possible sexually transmitted infections, since several can also be asymptomatic (syphilis and HIV).
BTW, treatment for gonorrhea is usually an intramuscular injection of the antibiotic ceftriaxone.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Vaginal Sex Without Condom
- Itchy Skin Could I Have Acute HIV Infection
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Are Pimples A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.